mental illness Uncategorized

The Walking Dead: Ashley Edition

Hello Friends,

So, I’m a little frustrated, to say the least. I made the “mistake” of letting my psychiatrist know that I was having trouble sleeping. So, he did what most psychiatrist would do and prescribed a medication to help with not just depression and anxiety, but insomnia. Its called Sertraline, or commonly known as Zoloft. Right now, I am taking 50mg and he would like for me to increase that to 100mg in two weeks.

I’m frustrated because I am so tired. No, no, no…more like exhausted. I’m walking around like a freaking corpse. I feel like I’m an extra on The Walking Dead.

Right now, I would win an Oscar for best zombie performance in a series. I’m dozing off typing this right now.

I called my doctor today to let him know that I can’t do this. Like, come on man. I have things to do. I have a blog to run, kids to take care of, a house to clean. I can’t spend 20 hours of my day sleeping. It’s so bad, I’m having my husband drive me around because I am afraid I will fall asleep at the wheel.

He originally told me that it could take four to six weeks for my body to become properly adjusted to the medication. So, I just have to hold on strong until then. For now, please pray that I have the energy and strength to get my daily task done and not fall asleep while washing dishes or doing laundry or anything for that matter.

If you are taking medication to help with a condition that you are having, most likely, you are dealing with side effects. I encourage you to be patient during the process of your body adjusting. Some medications come with some pretty severe side effects, so I recommend talking to your physician about them.

The worst thing you can do is to just stop taking them. For anti-depressants, if you immediately stop taking them, you are subject to psychosis and that is a big no-no. Although I am extremely annoyed and frustrated by this process, I know that it is going to help me in the long run. I just have to be patient. If not, I plan on working closely with my healthcare team to make sure we come up with a plan that works for me. I encourage you to do that same.

Thank you so much for reading my thoughts. I pray that you are having a wonderful evening (morning for my overseas friends). I appreciate every like, comment, and share. Stay blessed!

Image result for funny quotes about mental health

Advertisements

21 comments on “The Walking Dead: Ashley Edition

  1. I too am on Zoloft 50mg. I only got terrible nausea due to getting the generic brand at the chemist. Once I asked for actual Zoloft brand, no side effects. Sending love your way xx

    Liked by 1 person

  2. Hearing stories like this makes me feel so lucky I’m not very prone to side effects with meds. I used to take sertraline 200mg with no side effects. Hopefully the sedation will go away once you’re on it a little longer.

    Liked by 1 person

  3. I wish you luck with everything!

    Liked by 1 person

  4. Oh dear! I’m sorry to hear this, you need to rest though, its essential for your body, mind, etc. Don’t overwork yourself to death! I’m praying for you! Blessings, grace & peace! ❤

    Liked by 2 people

  5. It is a vicious cycle. Thanks for posing it

    Liked by 1 person

  6. I know that feeling of being one of the characters of “Walking Dead”. I was prescribed in the past Seroquel and still was unable to rest properly until my body was able to get used to the medication. Great advice to voice your feelings to your doctor before stopping cold turkey!👍

    Liked by 1 person

  7. I’m on anti-histamines since couple of days and it’s dozing off but you know I’m actively working now at office!!
    My Manager is very supportive as he is already aware about my condition since 10 years.

    Liked by 1 person

  8. Champagnesupernova

    Hi there, good post and love the pics! I totally understand how you feel, I am walking around in a daze most of the time and every task seems hard work, and it’s soo hard with kids…. I have 3, under 6. And we run our own restaurant business. I have been on sertraline since teenage years and now 28. Last year went up to 150 mg and last two months weaned myself down to 100 as I didn’t want to let this drug run my life. Thank you for sharing your story, peace and love to you.

    Liked by 1 person

    • Thank you dear! Yes it is a struggles, ESPECIALLY when you have people depending on you to take care of them. Peace and love your way. Have a wonderful day ❤️

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s

%d bloggers like this: